# SDR COEA2018082317805

- Difficulty date: July 11, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: S53171308201
- Condition: Corroded
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND ELONGATED HOLE IN THE FITTING OF THE RT COCKPIT FRAME 8 AT THE SIDE WINDOW UPPER SILL.  REPAIRED IAW ES-4174/18.13325.
